# SDR AALA951148

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Stop
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0776 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, LT MLG MESSAGE APPEARED ON MFDU.  RECYCLED LANDING GEAR WITH SAME RESULTS.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  ADJUSTED LT MLG DOOR STOP.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
